# SDR MALA976543

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED.  MAINTENANCE TIGHTENED CANNON PLUG ON FORWARD DETECTOR & REPLACED AFT DETECTOR DUE TO DAMAGE, IAW MM 2613-15.  OPS CHECK GOOD.
